# SDR AALA201809059008

- Difficulty date: August 8, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53372035200
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FRAME CRACKED,  FRM 35, STRINGER 30L.  REPAIRED THE FRAME IAW EA 283091.
